Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Harmonic morphisms from the Grassmannians and their non-compact duals

Gudmundsson, Sigmundur LU orcid and Svensson, Martin LU (2006) In Annals of Global Analysis and Geometry 30(4). p.313-333
Abstract
In this paper we give a unified framework for the construction of complex valued harmonic morphisms from the real, complex and quaternionic Grassmannians and their non-compact duals. This gives a positive answer to the corresponding open existence problem in the real and quaternionic cases.
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
harmonic morphisms, minimal submanifolds, symmetric spaces
in
Annals of Global Analysis and Geometry
volume
30
issue
4
pages
313 - 333
publisher
Springer
external identifiers
  • wos:000240520300001
  • scopus:33748700797
ISSN
1572-9060
DOI
10.1007/s10455-006-9029-5
language
English
LU publication?
yes
id
a74da82b-c4b3-4240-825c-55ba5e9bb371 (old id 394288)
date added to LUP
2016-04-01 15:55:03
date last changed
2021-06-24 03:44:07
@article{a74da82b-c4b3-4240-825c-55ba5e9bb371,
  abstract     = {In this paper we give a unified framework for the construction of complex valued harmonic morphisms from the real, complex and quaternionic Grassmannians and their non-compact duals. This gives a positive answer to the corresponding open existence problem in the real and quaternionic cases.},
  author       = {Gudmundsson, Sigmundur and Svensson, Martin},
  issn         = {1572-9060},
  language     = {eng},
  number       = {4},
  pages        = {313--333},
  publisher    = {Springer},
  series       = {Annals of Global Analysis and Geometry},
  title        = {Harmonic morphisms from the Grassmannians and their non-compact duals},
  url          = {http://dx.doi.org/10.1007/s10455-006-9029-5},
  doi          = {10.1007/s10455-006-9029-5},
  volume       = {30},
  year         = {2006},
}